Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have been on the iud mirena birth control for two years with a regular cycle. What could be the reason for brown discharge and breast are sore ?

I ve been on the iud mirena birth control for two years with a regular cycle, my next cycle is due on march 22 nd and on feb 8 th I had brown discharge for the first time ever then today I had light pink spotting and my breast are sore so what is happening ?
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi Audrey,
The pink spotting you had could be mid cycle bleeding and you also have a lot of hormonal changes in your body.The symptoms you have been feeling could be due to those hormones.I suggest you wait till you miss a period and if your do,please do a pregnancy test first.If positive,you will need to see a gynaecologist.If negative just wait,because long term use of mirena can cause decreased bleeding.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor